2017 | 2016 | 2015 | 2014 | 2013 | 2012 | 2011 | 2010 | 2009 | 2008 | 2007 | 2006 | 2005 | 2004 | 2003 | 2002 | 2001 | 2000

Year: 2001 [rss]
2001
M. Sánchez. Geodesic connectedness of semi-Riemannian manifolds In Proceedings of the Third World Congress of Nonlinear Analysts, Part 5 (Catania, 2000) 47 (2001) no. 5 , 3085–3102. MathScinet [bib] [doi]
A. Romero. The introduction of Bochner's technique on Lorentzian manifolds In Proceedings of the Third World Congress of Nonlinear Analysts, Part 5 (Catania, 2000) 47 (2001) no. 5 , 3047–3059. MathScinet [bib] [doi]
A. M. Amores, M. Gutiérrez. Construction of examples of $b$-completion In Proceedings of the Third World Congress of Nonlinear Analysts, Part 5 (Catania, 2000) 47 (2001) no. 5 , 2959–2970. MathScinet [bib] [doi]
I. Sánchez-Rodríguez. Intersection of $G$-structures of first or second order Chapter in Differential geometry and its applications (Opava, 2001) Silesian Univ. Opava, Opava 3 (2001) , 135–140. MathScinet [bib]
A. M. Candela, M. Sánchez. Existence of geodesics in Gödel type space-times In Proceedings of the Third World Congress of Nonlinear Analysts, Part 3 (Catania, 2000) 47 (2001) no. 3 , 1581–1592. MathScinet [bib] [doi]
R. Bartolo, M. Sánchez. Remarks on some variational problems on non-complete manifolds In Proceedings of the Third World Congress of Nonlinear Analysts, Part 4 (Catania, 2000) 47 (2001) no. 4 , 2887–2892. MathScinet [bib] [doi]
I. Sánchez Rodríguez. Second-order connections and normal Cartan connection for a conformal structure In Proceedings of the VIII Fall Workshop on Geometry and Physics (Spanish) (Medina del Campo, 1999) R. Soc. Mat. Esp., Madrid 2 (2001) , 277–286. MathScinet [bib]
J. L. Flores, M. Sánchez. Geodesic connectedness in some Lorentz manifolds In Proceedings of the VIII Fall Workshop on Geometry and Physics (Spanish) (Medina del Campo, 1999) R. Soc. Mat. Esp., Madrid 2 (2001) , 93–106. MathScinet [bib]
J. de D. Pérez, Y. J. Suh. Certain conditions on the Ricci tensor of real hypersurfaces in quaternionic projective spaces Acta Math. Hungar. 91 (2001) no. 4 , 343–356. MathScinet [bib] [doi]
M. Barros. Equivariant tori which are critical points of the conformal total tension functional RACSAM Rev. R. Acad. Cienc. Exactas Fis. Nat. Ser. A Mat. 95 (2001) no. 2 , 249–258. MathScinet [bib]
D. Gámez, M. Pasadas, R. Pérez, C. Ruiz. Electronic hyperbolic ruler-and-compass for tessellations In Proceedings of the Meeting of Andalusian Mathematicians, Vol. II (Spanish) (Sevilla, 2000) Univ. Sevilla Secr. Publ., Seville 52 (2001) , 467–474. MathScinet [bib]
M. Ortega, J. D. Pérez. On the second fundamental tensor of real hypersurfaces in quaternionic hyperbolic space Rocky Mountain J. Math. 31 (2001) no. 3 , 1063–1081. MathScinet [bib] [doi]
M. A. Cañadas-Pinedo, C. Ruiz. Characterizations of Pfaffian systems. Consequences in dimension five Chapter in Global differential geometry: the mathematical legacy of Alfred Gray (Bilbao, 2000) Amer. Math. Soc., Providence, RI 288 (2001) , 291–295. MathScinet [bib] [doi]
M. Ortega, J. D. Pérez. Some conditions on the Weingarten endomorphism of real hypersurfaces in quaternionic space forms Tsukuba J. Math. 25 (2001) no. 2 , 299–309. MathScinet [bib]
J. D. Pérez, Y. J. Suh, H. Y. Yang. Characterizations of some pseudo-Einstein ruled real hypersurfaces in complex space forms in terms of Ricci tensor Nihonkai Math. J. 12 (2001) no. 2 , 197–217. MathScinet [bib]
J. M. Latorre, A. Romero. New examples of Calabi-Bernstein problems for some nonlinear equations Differential Geom. Appl. 15 (2001) no. 2 , 153–163. MathScinet [bib] [doi]
M. Barros, A. Ferrández, P. Lucas. Geometric integration of the Betchov-Da Rios equation in a gravity-electromagnetism unified model J. Geom. Phys. 40 (2001) no. 1 , 1–12. MathScinet [bib] [doi]
M. Barros, A. Ferrández, P. Lucas, M. A. Meroño. General helices in the three-dimensional Lorentzian space forms Rocky Mountain J. Math. 31 (2001) no. 2 , 373–388. MathScinet [bib] [doi]
M. Barros, J. L. Cabrerizo, M. Fernández. Symmetric soliton configurations of bosonic string theories Gen. Relativity Gravitation 33 (2001) no. 3 , 415–428. MathScinet [bib] [doi]
M. A. Cañadas-Pinedo, C. Ruiz. Pfaffian systems with derived length one. The class of flag systems Trans. Amer. Math. Soc. 353 (2001) no. 5 , 1755–1766 (electronic). MathScinet [bib] [doi]
Powered by bibtexbrowser